MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM NARROW LCP® PLATE 9 HOLES/170MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM NARROW LCP® PLATE 9 HOLES/170MM; PLATE,FIXATION,BONE
Model Number 224.591
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event in unknown.Additional product code hwc ktt.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a removal procedure due to a non-union of the mid-shaft humerus.During the procedure the 9-hole 4.5 narrow locking compression plate (lcp) and all of its eight (8) 4.5mm cortical screws were explanted.Also removed during the procedure was the 2.7 8-hole straight locking compression plate (lcp) and all of its six (6) 2.7 cortical screws.It is unknown what device was the patient revised to after the original implants were removed.It is unknown if there was a surgical delay.Patient status and surgical outcome were unknown.This report is for (1)4.5mm narrow lcp® plate 9 holes/170mm.This is 2 of 10 for report (b)(4).Related product complaint: (b)(4).

Brand Name
4.5MM NARROW LCP® PLATE 9 HOLES/170MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9793769
Report Number2939274-2020-01142
Device Sequence Number16787895
Product Code HRS
UDI-Device Identifier10886982158529
UDI-Public(01)10886982158529
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number224.591
Device Catalogue Number224.591
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2020
Initial Report FDA Received Date03/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR